# SDR DL73S030910

- Difficulty date: October 9, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N379DL
- Make and model: Boeing 737247
- Aircraft serial: 23606
- Aircraft time: 43,040 hours, 33,831 cycles
- Engine: Pwa JT8D15A
- Engine time: 44,887 hours, 27,704 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ON T/O ROLL AFTER TOGA THROTTLES REQUIRED MANUAL SET WITH NORMAL FD/AP/AT.  F/O TURNED THROTTLE OVER TO CAPT NR 1 AND 2 THROTTLES SPLIT WITH AN INCREASE ON 1.  EGT WENT UP TO 630 ON NR 1 WITH A 2.12 SETTING 2.1 AT SET.  NR 2 WAS AT 2.04.  EVENED THROTTLES AT 2.10 W/STD OPS.  630 IN EXCESS FOR T/O LIMIT.  INSPECTED NR 1 ENG PER M/M FOR EGT, NO ACTION REQUIRED M/M.  AUTO THROTTLES FWD TO MCO AND PLAC PER MEL 22-00-04.  PULLED AND SECURED AUTO THROTTLE AC AND DC C/BS PER MEL.
